# SDR 751PA0027

- Difficulty date: October 25, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N751PA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 51,142 hours, 17,550 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Part number: 344N51201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUELING PANEL HAS CORROSION AROUND QUANTITY GAGE MOUNT SCREWS AND AROUND BONDING JUMPER MOUNT BOLT.  REPLACED FUELING PANEL PER MM 28-21-08.
